The summability (boundedness) of the solutions of a certain class of hypoelliptic equations in unbounded domains
Doklady Akademii Nauk, Tome 187 (1969) no. 5, pp. 998-1001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_5_a9,
author = {S. V. Uspenskii},
title = {The summability (boundedness) of the solutions of a certain class of hypoelliptic equations in unbounded domains},
journal = {Doklady Akademii Nauk},
pages = {998--1001},
year = {1969},
volume = {187},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_5_a9/}
}
TY - JOUR AU - S. V. Uspenskii TI - The summability (boundedness) of the solutions of a certain class of hypoelliptic equations in unbounded domains JO - Doklady Akademii Nauk PY - 1969 SP - 998 EP - 1001 VL - 187 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1969_187_5_a9/ LA - ru ID - DAN_1969_187_5_a9 ER -
S. V. Uspenskii. The summability (boundedness) of the solutions of a certain class of hypoelliptic equations in unbounded domains. Doklady Akademii Nauk, Tome 187 (1969) no. 5, pp. 998-1001. http://geodesic.mathdoc.fr/item/DAN_1969_187_5_a9/